my liver is feeling it... (i think)
- 04-15-2013, 06:57 PM
my liver is feeling it... (i think)
Well to start off i was stacking epistane and stanozane... both 90 capsule bottles... 3 weeks in my stanozane runs out... which means i got less then 60 capsules of stano... where the HELL DID THE REST GO!!!!!???
also... the liver pain is getting more intense and im starting week 4.... i uped the dosage of cycle assist from 4-4 to 5-5.... and the liver hurts when i do a lot of movements around that area... anything i can do to reduce the pain? i have 3 weeks left and i dont want to hop off just yet... :/
and ******* will give me another bottle of stano right? because i am SOOOOO MAD didnt even have enough for 3 weeks lol... just what does this say about *******? kinda mad tbh but wont care if they give me 1 more bottle. if they do ill up it from 3 to 4 dosage.
- 04-15-2013, 07:06 PM
before anybody takes you serious, im gonna boner kill your troll thread
what stano prduct did you buy? if you really got shorted, id be more pissed at the company than the distributor. i have a feeling it was a 60cap stano product and you didnt even know though
- 04-15-2013, 07:41 PM
04-15-2013, 07:57 PM
04-15-2013, 08:03 PM
04-15-2013, 08:07 PM
04-15-2013, 08:09 PM
04-15-2013, 08:34 PM
04-15-2013, 10:40 PM
Even if they didn't cap and bottle the product they have to make it right with the customer and then take it up with distributor
04-15-2013, 11:38 PM
he was probably taking 4 caps a day and wondered why they ran out after 22 days or so. Helpful hint....Most of the time, you have to buy 2-3 bottles of much of this stuff for a proper cycle, you don't just "buy one bottle"....
04-16-2013, 01:56 AM
04-16-2013, 01:57 AM
I'm starting to act like a dick to people just like they did when my profile first popped up on here! Lol
04-16-2013, 02:11 AM
04-16-2013, 02:36 AM
u guys are all *******s srsly... im new to pro.hormones which is why im freaking asking... i did 2 weeks at 30 mg epi then 1 week at 40 and now my fourth on 40 i never had any pains around my liver area until now... which is why im asking if you dont know how to help just dont flame.. and i saw ******* label and cap the bottles while i was there they put the cotton inside and put the label around it... so stop being so ****ing ignorant
04-16-2013, 02:44 AM
04-16-2013, 02:44 AM
04-16-2013, 08:37 AM
04-16-2013, 09:05 AM
04-16-2013, 09:27 AM
04-16-2013, 10:50 AM
My liver doesn't hurt, but it does itch. Almost like a mosquito bite. How do I scratch it?
and as for the caps/bottle of your PH, first...may be tough to prove. have you contacted the distributor? I didn't know ******* had their own label for PH....
oh, just checked. I only see apparel. What is going on here? This is dumb and I wish I could have my 5 minutes back
04-16-2013, 10:58 AM
My flesh and my heart may fail, but God is the strength of my heart and my portion forever.
04-16-2013, 11:05 AM
I have a question for you guys!
I'm on my second week of my first cycle (hdrol) and I am using CEL cycle assist for support. I normally have liver enzymes around 36 in my ALT test and my on cycle results showed 163! This is SEVERELY elevated...I dont drink so this is not a factor. Should I consider ending my cycle? Is this normal? I've noticed a slight pain around my right hip...but thats too low for the liver right? PLEASE any help or advice would be greatly appreciated!
04-16-2013, 02:02 PM
04-16-2013, 02:15 PM
04-16-2013, 03:44 PM
Haha yeah that is from the girl next door, I love using that quote, anyways. Your liver can regenerate and repair some of that damage on its own I don't really know at what point those elevated levels actually cause damage. I know at a certain dose tudca is supposed to be able to repair damage but I don't know it off the top of my head. Just run the tudca, if you start showing symptoms of your liver being stressed get it tested again.
04-16-2013, 03:47 PM
04-16-2013, 05:51 PM
04-16-2013, 05:52 PM
04-16-2013, 09:33 PM
04-16-2013, 09:37 PM
04-17-2013, 06:28 AM
04-17-2013, 08:11 AM
04-17-2013, 09:36 AM
Drinking 3-4 times a week? Maybe if you had preloaded some liver/cycle support supps for 2-3 weeks instead of preloading Budweiser, youd be better off now..... Present course of action-just be honest with yourself, if you think youre damaging your body, abort the cycle and pct. Health>gains.. Hard to bulk when youre ****ing dead or on dialysis.
04-17-2013, 11:05 AM
04-17-2013, 12:28 PM
Now I know why you guys are so stern about doing research about cycles. It's kinda frustrating when people like this come through, don't take any advice, and are only willing to listen to what they want to hear.
04-17-2013, 12:30 PM
04-17-2013, 01:13 PM
thats what i thought. i was pretty sure lgi is a ourus labs sister company. i read it a few times at phf and they both rock the dark colors lol
04-18-2013, 01:00 AM
Not sure if this has been asked but are you sure it was liver pains? Elevated enzymes aside it could have just been pumps that you were experiencing.
Day by Day, we get better and better! Tillí we canít be beat Ė Wonít Be Beat!
04-18-2013, 03:40 AM
Alt and als are 0-40. Ap is 0-115. Ggf is 3-60. Correct if I'm wrong. If it's really hurting you don't need us all to say stop. Enzymes get elevated what do you expect? Continue or stop. Either way get tests.
BLACK LION RESEARCH
Supplements for bodybuilders
04-18-2013, 05:07 PM
Similar Forum Threads
- By Sinate in forum Weight LossReplies: 27Last Post: 02-27-2007, 02:20 PM
- By CROWLER in forum General ChatReplies: 28Last Post: 02-21-2006, 12:11 AM
- By Anarchy939 in forum AnabolicsReplies: 3Last Post: 05-06-2005, 10:02 PM
- By FullyBuilt in forum IGF-1/GHReplies: 3Last Post: 07-21-2004, 03:14 AM
- By sanju100 in forum AnabolicsReplies: 14Last Post: 05-16-2004, 10:08 AM